New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

flowery
Regular Member


Date Joined Jul 2008
Total Posts : 440
   Posted 4/17/2013 8:38 PM (GMT -6)   
Anyone used this med before? Some websites say it's discontinued but my Dr. prescribed it to me and was wondering what anybody else has experienced with it. Thanks

moosie
Regular Member


Date Joined Mar 2013
Total Posts : 28
   Posted 6/11/2013 4:57 PM (GMT -6)   
flowery:
I am a 67 yr old female, Overweight - 85 #, but losing it. Keeping blood pressure and cholesterol levels down with medications. Cardiologist put me on pravastin because the simvastatin was causing body joints to ache. I mean every joint. I usually have to push myself to get going in the am and keep going. I am back into walking at 30 - 45 min a day + house work, gardening, etc. How does it make me feel? Because of the arthritis in back, hands and feet, I hurt, but I hope my meds are keeping me healthier. I will check on this drug and see why it would be discontinued???Moosie
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 10:44 PM (GMT -6)
There are a total of 2,974,436 posts in 326,174 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, Ki85.
337 Guest(s), 5 Registered Member(s) are currently online.  Details
HarryN, Dimitri71, BBN!!, Brian84, (Seashell)